# SDR FDEA201903040542

- Difficulty date: March 4, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 43,172 hours, 16,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 365 .25 BETWEEN RBL 45.50 - 64.20 FLOORBEAM T CHORD CORRODED. EVALUATED PREVIOUS REPAIR ON STA 365,RBL 45.5 TO RBL 64.20 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A FIG 101, DET. III, REMOVED PREVIOUS REPAIR AND ADDITIONAL. CUT OUT UPPER FLOORBEAM, FABRICATED AND INSTALLED T-CHORD SECTION ON STA 365.25 LBL32 TO RBL 65 IAW SRM 53-00-51-2R, FIG 201 DET II REPAIR 8.
